# SDR SWIA202052198

- Difficulty date: September 2, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,865 hours, 36,551 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR DOES NOT MOVE UP DURING FLIGHT CONTROL CHECK.  RIGHT ELEVATOR DOES NOT MOVE FULLY DOWN.  RESISTANCE ON YOKE IS LIGHT WHEN PULLING AFT OF CENTER, BUT IT IS STRONG WHEN MOVING FORWARD OF CENTER.  OUTSIDE OBSERVATION AFTER RETURNING TO GATE SHOWS LEFT ELEVATOR DID NOT MOVE UP.  FLIGHT 5360 - FILED CLOSED.  INSPECTED AND FOUND THE LT ELEVATOR INBOARD FUSELAGE CIRCUIT BROKEN.  REMOVED AND REPLACED THE LT ELEVATOR INBOARD FUSELAGE CABLE REFERENCING THE APPLICABLE STEPS IN AMM AND RII.  THE RT ELEVATOR HAS FULL RANGE OF MOTION AFTER REPLACEMENT OF THE CABLE ON THE LT ELEVATOR CIRCUIT.
